# SDR YENA20160417346

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N373JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000624
- Aircraft time: 8,707 hours, 5,738 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8000306
- Part serial: F2252
- Condition: Failed
- Location: Mlg
- Part time: 8,707 hours, 5,738 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO A LANDING GEAR WEIGHT ON WHEELS, WOW SYSTEM FAULT.  R & R PSEM2 IAW AMM 32-61-01.  FAULT MESSAGE ON EICAS NO LONGER PRESENT. OPS NORMAL.
